Hypocoercivity of stochastic Galerkin formulations for stabilization of kinetic equations

Gerster, Stephan Paul (Corresponding author); Herty, Michael (Corresponding author); Yu, Hui (Corresponding author)

Somerville, Mass : International Press (2021)
Journal Article

In: Communications in mathematical sciences
Volume: 19
Issue: 3
Page(s)/Article-Nr.: 787-806


  • Department of Mathematics [110000]
  • Institute for Geometry and Practical Mathematics [111400]
  • Lehr- und Forschungsgebiet Mathematik [114620]